2017
Том 69
№ 6

All Issues

Three problems related to the Kummer problem

Reshetukha I. V.

Full text (.pdf)


Abstract

We give a brief survey of the principal results concerning the individual Kummer problem and present new results of the author concerning this problem.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 8, pp 1191-1200.

Citation Example: Reshetukha I. V. Three problems related to the Kummer problem // Ukr. Mat. Zh. - 1997. - 49, № 8. - pp. 1061–1068.

Full text